Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 245, NWS Wichita, KS

September 13, 2005Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 13, 2005, 3:38 PM CDT for Neosho County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 3:38 PM CDT (20:38 UTC)
Expired
Sep 13, 2005, 4:28 PM CDT
In force
50 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Neosho County, KS

The radar

The Tulsa radar (KINX), 154 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 4:00 PM CDTHAIL 1.75Erie, KS
Sep 13, 4:01 PM CDTHAIL 1Erie, KS
Sep 13, 4:03 PM CDTHAIL 2.75Erie, KS
Sep 13, 4:07 PM CDTHAIL 0.75Stark, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 3:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 132038
SVRICT
KSC133-132145-
/O.NEW.KICT.SV.W.0245.050913T2038Z-050913T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEOSHO COUNTY IN SOUTHEAST KANSAS.

* UNTIL 445 PM CDT.

* AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR GALESBURG...OR ABOUT 14 MILES SOUTH OF
  CHANUTE...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ERIE...GALESBURG...ST. PAUL...STARK...SOUTH MOUND

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509

$$

BOWMAN
3 follow-up statements
000 
WWUS53 KICT 132105
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
405 PM CDT TUE SEP 13 2005

KSC133-132145-
/O.CON.KICT.SV.W.0245.000000T0000Z-050913T2145Z/
NEOSHO KS-
405 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NEOSHO COUNTY UNTIL
445 PM CDT...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED
NEAR ERIE...OR 16 MILES SOUTHEAST OF CHANUTE...AND MOVING NORTHEAST
AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NEOSHO
COUNTY...INCLUDING THE TOWNS OF ERIE...ST. PAUL AND STARK.

THIS IS A DANGEROUS THUNDERSTORM IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...BASEBALL-SIZED HAIL...AND DEADLY 
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER 
...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING BASEBALL-SIZED HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AT ONCE AND STAY AWAY FROM 
WINDOWS

LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509

$$

ES
000 
WWUS53 KICT 132117
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT TUE SEP 13 2005

KSC133-132145-
/O.CON.KICT.SV.W.0245.000000T0000Z-050913T2145Z/
NEOSHO KS-
415 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NEOSHO COUNTY UNTIL
445 PM CDT...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZED 
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS THUNDERSTORM WAS
LOCATED NEAR WALNUT...OR 19 MILES EAST OF CHANUTE...AND MOVING EAST 
AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NEOSHO
COUNTY.

THIS IS A DANGEROUS THUNDERSTORM IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...BASEBALL-SIZED HAIL...AND DEADLY 
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER 
...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS THUNDERSTORM HAS A HISTORY OF PRODUCING BASEBALL-SIZED HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509

$$

ES
000 
WWUS53 KICT 132128
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT TUE SEP 13 2005

KSC133-132136-
/O.CAN.KICT.SV.W.0245.000000T0000Z-050913T2145Z/
NEOSHO KS-
425 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR NEOSHO COUNTY HAS BEEN
CANCELLED...

AT 424 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

HOWEVER SEVERE THUNDERSTORM WATCH NUMBER 784 REMAINS IN EFFECT FOR 
NEOSHO COUNTY UNTIL 10 PM CDT. IF YOU LIVE IN NEOSHO COUNTY, REMAIN 
ALERT FOR SEVERE THUNDERSTORMS AND BE LISTENING FOR LATER STATEMENTS 
AND POSSIBLY FURTHER WARNINGS.

LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:33 PM CDT, 5 minutes earlier.

Area forecast discussion, Sep 13, 3:33 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT TUE SEP 13 2005

.DISCUSSION...
MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING.

TONIGHT:
19Z SURFACE ANALYSIS DEPICTED A COMPLEX PATTERN WITH WEAK MESOLOW
OVER MCPHERSON COUNTY WITH A TRAILING WEAK SURFACE TROF AXIS
SOUTHWARD THROUGH EAST WICHITA TO NEAR PONCA CITY. AN OUTFLOW
BOUNDARY WAS DRAPED ACROSS SOUTHEAST KS AND THE FLINT HILLS. THE
COLD FRONT EXTENDS FROM THE SURFACE LOW THROUGH HUTCHINSON INTO FAR
NORTHWEST OKLAHOMA. SOUTHEAST OF THE COLD FRONT AND SURFACE TROF,
CAPE VALUES ON THE ORDER OF 3,000 TO 4,000 J/KG - SO EXTREMELY
UNSTABLE. DEEP LAYER SHEAR, MOSTLY RESULTING FROM SPEED SHEAR, IS ON
THE ORDER OF 35-45 KTS INTO THIS EVENING. LIMITING FACTOR FOR SEVERE
CONVECTIVE DEVELOPMENT THUS FAR HAS BEEN WEAK CONVERGENCE. HOWEVER,
A 105 KT UPPER SPEED MAX IS NOSING OUT OF THE SOUTHERN ROCKIES INTO
SOUTHERN KS WITH A STRONGLY DIFFLUENT PATTERN OVER EASTERN KS INTO
THIS EVENING. THIS WILL LIKELY PROVIDE LARGE SCALE ASCENT, IN
CONJUNCTION WITH THE SURFACE BOUNDARIES TO PROMOTE SCATTERED
STRONG-SEVERE THUNDERSTORMS INTO THIS EVENING. MAIN THREATS EXPECTED
ARE LARGE HAIL AND DAMAGING WINDS, ALTHOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT FOR ANY STORM TRAVELING ALONG AN OUTFLOW BOUNDARY. BY
12Z WEDNESDAY, COLD FRONT SHOULD EXTEND FROM EXTREME NORTHERN
OKLAHOMA ACROSS EXTREME SOUTHEAST KS. THE GFS AND ESPECIALLY NAM,
SHOW ISENTROPIC LIFT DEVELOPING OVER WESTERN AND CENTRAL KS LATE
TONIGHT, SO ALSO CARRYING LOW POPS WELL NORTH OF FRONT IN CENTRAL KS.

WEDNESDAY-THURSDAY:
850 FRONT WILL REMAIN STALLED NEAR THE KS/OK BORDER. CHANCES OF
SHOWERS/T-STORMS WILL CONTINUE OVER SOUTHERN KS WEDNESDAY. CLOUDS,
PRECIPITATION, AND EASTERLY WINDS WILL KEEP HIGHS DOWN IN LOWER 70S,
SO IT SHOULD FEEL MUCH COOLER. NEXT SOUTHERN STREAM SHORTWAVE WILL
LIFT OUT ACROSS KS/OK WEDNESDAY NIGHT INTO THURSDAY. NAM AND GFS
SHOW COUPLED UPPER JET STRUCTURE ACROSS NORTHERN OKLAHOMA INTO
SOUTHERN MISSOURI AND NORTHWEST ARKANSAS. SO WOULD EXPECT HEAVY
RAINFALL POTENTIAL JUST SOUTHEAST OF SOUTHEAST KS. THIS COULD CHANGE
WITH LATER MODEL RUNS, SO WILL CONTINUE TO WATCH. NEVETHELESS, HIGH
CHANCE POPS FOR SOUTHEAST KS LOOK WARRANTED.

THURSDAY NIGHT-FRIDAY NIGHT:
WARM AIR ADVECTION/ISENTROPIC LIFT PATTERN WILL DEVELOP ACROSS THE
KANSAS REGION AHEAD OF AN UPPER TROF DIGGING INTO THE GREAT BASIN.
STRONGEST MOISTURE TRANSPORT/ISENTROPIC LIFT SIGNAL IS FOR FRIDAY
NIGHT PER 12Z GFS. THEREFORE CURRENT SLIGHT CHANCE POPS LOOK GOOD
FOR FRIDAY NIGHT WITH ELEVATED CONVECTION POSSIBLE.

SATURDAY-TUESDAY:
UPPER TROF OVER THE SOUTHWEST WILL LIFT OUT ACROSS THE NORTHERN AND
CENTRAL PLAINS LATE SATURDAY THROUGH SUNDAY EVENING. THE 12Z GFS AND
00Z ECMWF HAVE THE ASSOCIATED COLD FRONT PUSHING SOUTHWARD AND
STALLING IN CENTRAL/SOUTH CENTRAL KS SUNDAY NIGHT INTO MONDAY. THIS
LOOKS TO BE THE NEXT CHANCE OF THUNDERSTORMS IN OUR AREA. THESE
MODELS THEN SHOW ANOTHER UPPER TROF DIGGING INTO THE NORTHERN
ROCKIES FROM SOUTHWEST CANADA BY 00Z TUESDAY. THIS MAY ALLOW THE
FRONT TO TEMPORARILY LIFT NORTHWARD ON TUESDAY, BEFORE THE FRONT
COMES BACK DOWN INTO OUR AREA PERHAPS TUESDAY NIGHT. THAT WILL BE
SOMETHING TO WATCH FOR IN LATER MODEL RUNS. THERMAL PATTERN AND
SOUTHERLY FLOW FAVORS ABOVE NORMAL TEMPERATURES OVER THE WEEKEND
AHEAD OF THE STALLING COLD FRONT, AND WILL THEN MAINTAIN NEAR NORMAL
TEMPERATURES MONDAY-TUESDAY.

CARUSO

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  73  60  81 /  40  60  40  20
HUTCHINSON      59  72  59  81 /  30  40  30  10
NEWTON          62  72  59  81 /  40  40  30  20
ELDORADO        62  72  60  81 /  40  50  40  20
WINFIELD-KWLD   63  73  61  81 /  70  60  50  30
RUSSELL         54  73  55  81 /  20  20  20  10
GREAT BEND      55  72  57  81 /  30  30  20  10
SALINA          58  73  57  81 /  20  30  20  10
MCPHERSON       58  73  58  81 /  30  30  30  10
COFFEYVILLE     64  76  62  81 /  80  60  70  50
CHANUTE         63  76  60  80 /  70  60  60  30
IOLA            63  75  59  80 /  60  50  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 13, 5:29 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
529 AM CDT TUE SEP 13 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
529 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER THE ENTIRE
FORECAST AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
ALONG A COLD FRONT THAT WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE KANSAS TURNPIKE. THE STORMS THAT DEVELOP THIS AFTERNOON
AND EARLY EVENING WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN THREAT. EVEN THOUGH THE CHANCE IS
REMOTE, A TORNADO OR TWO CANT BE RULED OUT, ESPECIALLY IF A STORM
CAN ANCHOR ITSELF ON THE COLD FRONT.

THUNDERSTORMS ARE EXPECTED TO PERSIST INTO THE OVERNIGHT HOURS
ACROSS MUCH OF THE AREA. SOUTH CENTRAL AND SOUTHEAST KANSAS WILL
HAVE THE GREATEST POTENTIAL TO SEE THE MORE WIDESPREAD ACTIVITY.
EVEN THOUGH THE SEVERE THREAT WILL DIMINISH AFTER DARK, ONE CANT
RULE OUT A FEW STORMS PRODUCING LARGE HAIL AND SEVERE WINDS. IN
ADDITION, ANY STORM ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL
HAVE THE POTENTIAL TO PRODUCE ABUNDANT RAINFALL WHICH MAY CAUSE SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT
OVER MUCH OF THE AREA WITH THE THREAT SHIFTING TO SOUTH CENTRAL AND
SOUTHEAST KANSAS FOR THURSDAY AND THURSDAY NIGHT. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE BUT MAY BRING SOME LOCALIZED FLOODING.

THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT, SUNDAY NIGHT AND
MONDAY. AT THIS TIME IT IS TOO EARLY OUT TO SPECULATE ON THE
SEVERITY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING
FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

LAWSON

In the hours before

Special weather statement, Sep 13, 3:03 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
303 PM CDT TUE SEP 13 2005

KSZ052>053-068>072-082>083-091>096-098>100-140300-
ALLEN KS-BUTLER KS-CHASE KS-CHAUTAUQUA KS-COWLEY KS-
ELK KS-GREENWOOD KS-HARPER KS-HARVEY KS-KINGMAN KS-
LABETTE KS-MARION KS-MONTGOMERY KS-NEOSHO KS-
SEDGWICK KS-SUMNER KS-WILSON KS-WOODSON KS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
784 IN EFFECT UNTIL 10 PM CDT FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 18 COUNTIES

IN CENTRAL KANSAS

CHASE                 MARION

IN SOUTH CENTRAL KANSAS

BUTLER                COWLEY                HARPER
HARVEY                KINGMAN               SEDGWICK
SUMNER

IN SOUTHEAST KANSAS

ALLEN                 CHAUTAUQUA            ELK
GREENWOOD             LABETTE               MONTGOMERY
NEOSHO                WILSON                WOODSON

THIS INCLUDES THE CITIES OF...ANTHONY...ARKANSAS CITY...AUGUSTA...
CHANUTE...COFFEYVILLE...COTTONWOOD FALLS...EL DORADO...EUREKA...
FREDONIA...HARPER...HILLSBORO...HOWARD...INDEPENDENCE...IOLA...
KINGMAN...MARION...NEWTON...PARSONS...SEDAN...WELLINGTON...
WICHITA...WINFIELD AND YATES CENTER.
Special weather statement, Sep 13, 3:26 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
326 PM CDT TUE SEP 13 2005

KSZ096-132100-
NEOSHO-
326 PM CDT TUE SEP 13 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NEOSHO COUNTY...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THAYER...OR 15 MILES SOUTH OF CHANUTE...AND
MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BOWMAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 4:49 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson56 min
Sep 13, 5:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley36 min
Sep 13, 5:15 PM CDTSevere Thunderstorm WarningICTGreenwood60 min
Sep 13, 5:41 PM CDTSevere Thunderstorm WarningICTCowley64 min
Sep 13, 5:43 PM CDTSevere Thunderstorm WarningICTAllen45 min
Sep 13, 6:02 PM CDTSevere Thunderstorm WarningICTElk58 min
Sep 13, 6:03 PM CDTSevere Thunderstorm WarningICTNeosho51 min
Sep 13, 6:09 PM CDTTornado WarningICTElk51 min
Sep 13, 6:14 PM CDTTornado WarningICTNeosho37 min
Sep 13, 6:35 PM CDTTornado WarningICTChautauqua, Cowley, Elk40 min
Sep 13, 6:55 PM CDTTornado WarningICTMontgomery, Wilson50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.